# SDR SWAA2021011943103

- Difficulty date: January 3, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 32,944 hours, 19,999 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Line
- Condition: Corroded
- Location: R/H Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT HATCH ESCAPE STRAP HOOK CORRODED.  R & R RT OVERWING EMERGENCY EXIT DOOR LIFE LINE, PER AMM 25-61-10.
